Finitely generated universal varieties of distributive double p-algebras
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 139-164.
@article{CTGDC_1994__35_2_139_0,
     author = {Koubek, V\'aclav and Sichler, J.},
     title = {Finitely generated universal varieties of distributive double $p$-algebras},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {139--164},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {2},
     year = {1994},
     zbl = {0905.06008},
     mrnumber = {1280987},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_2_139_0/}
}
TY  - JOUR
AU  - Koubek, Václav
AU  - Sichler, J.
TI  - Finitely generated universal varieties of distributive double $p$-algebras
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 139
EP  - 164
VL  - 35
IS  - 2
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_2_139_0/
UR  - https://zbmath.org/?q=an%3A0905.06008
UR  - https://www.ams.org/mathscinet-getitem?mr=1280987
LA  - en
ID  - CTGDC_1994__35_2_139_0
ER  - 
Koubek, V.; Sichler, J. Finitely generated universal varieties of distributive double $p$-algebras. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 35 (1994) no. 2, pp. 139-164. http://www.numdam.org/item/CTGDC_1994__35_2_139_0/

1 R. Beazer, The determination congruence on double p-algebras, Algebra Universalis 6 (1976), 121-129. | MR 419319 | Zbl 0353.06002

2 ____, Congruence uniform algebras with pseudocomplementation, Studia Sci. Math. Hungar. (1985), 43-48. | MR 886003 | Zbl 0523.06016

3 B. Davey, Subdirectly irreducible distributive double p-algebras, Algebra Universalis 8 (1978), 73-88. | MR 450160 | Zbl 0381.06019

4 G. Grätzer, Lattice Theory, First Concepts and Distributive Lattices, H. Freeman, San Francisco, 1971. | MR 321817 | Zbl 0232.06001

5 V. Koubek, Infinite image homomorphisms of distributive bounded lattices, Lectures in universal algebra, Szeged (Hungary) 1983, North-Holland, Amsterdam, 1985, pp. 241-281, in Colloq. Math. Soc. János Bolyai 43. | MR 860268 | Zbl 0597.06009

6 V. Koubek and J. Sichler, Universal varieties of distributive double p-algebras, Glasgow Math. J. 26 (1985), 121-131. | MR 798738 | Zbl 0574.06009

7 ____, Categorical universality of regular double p-algebras, Glasgow Math. J. 32 (1990), 329-340. | MR 1073673 | Zbl 0714.18002

8 R. Mckenzie and J.D. Monk,, On automorphism groups of Boolean algebras, Infinite and finite sets, Keszthely (Hungary) 1973; dedicated to P. Erdös on his 60th birthday, Vol. 2, North-Holland, Amsterdam, 1975, pp. 951-988, in Colloq. Math. Soc. János Bolyai 10. | MR 376476 | Zbl 0317.06009

9 H.A. Priestley, Representation of distributive lattices by means of ordered Stone spaces, Bull. London Math. Soc. 2 (1970), 186-190. | MR 265242 | Zbl 0201.01802

10 ____, Ordered topological spaces and the representation of distributive lattices, Proc. London Math. Soc. 24 (1972), 507-530. | MR 300949 | Zbl 0323.06011

11 ____, Ordered sets and duality for distributive lattices, Ann. Discrete Math. 23 (1984), 36-90. | Zbl 0557.06007

12 A. Pultr and V. Trnková, Combinatorial, algebraic and topological representations of groups, semigroups and categories, North-Holland, Amsterdam, 1980. | MR 563525 | Zbl 0418.18004